Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Feb 1, 2011, 4:00 AM PST. It took effect at Feb 2, 2011, 3:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 1, 2011, 4:00 AM PST (12:00 UTC)
- In effect from
- Feb 2, 2011, 3:00 AM PST
- Expired
- Feb 1, 2011, 9:16 AM PST
- In force
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
746 WHUS76 KLOX 011200 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 400 AM PST TUE FEB 1 2011 PZZ650-012000- /O.NEW.KLOX.SC.Y.0009.110202T1100Z-110202T2300Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 400 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS ARE EXPECTED. WINDS WILL BE STRONGEST FROM VENTURA HARBOR TO SANTA CRUZ ISLAND SOUTHWARD. WINDS WILL SLOWLY DIMINISH WEDNESDAY AFTERNOON. * SEAS: COMBINED SEAS OF 4 TO 6 FEET ARE EXPECTED...WITH A DOMINANT PERIOD OF 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-012000- /O.NEW.KLOX.SC.Y.0009.110202T1100Z-110202T2300Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 400 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST WEDNESDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS ARE EXPECTED TO DEVELOP LATE TONIGHT...THEN INCREASE TO 20 TO 30 KNOTS WITH LOCAL GUSTS TO 35 KNOTS WEDNESDAY MORNING. WINDS WILL SLOWLY DIMINISH WEDNESDAY AFTERNOON. * SEAS: COMBINED SEAS OF 4 TO 6 FEET ARE EXPECTED...WITH A DOMINANT PERIOD OF 12 SECONDS. ROUGH AND DANGEROUS CONDITIONS ARE EXPECTED IN AVALON HARBOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-012000- /O.CON.KLOX.SC.Y.0008.000000T0000Z-110202T0500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 400 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN WINDS WILL SLOWLY DIMINISH. * SEAS: COMBINED SEAS OF 8 TO 11 FEET WILL SUBSIDE SLOWLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-012000- /O.CON.KLOX.SC.Y.0008.000000T0000Z-110202T0500Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 400 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN WINDS WILL SLOWLY DIMINISH. * SEAS: COMBINED SEAS OF 8 TO 11 FEET WILL SUBSIDE SLOWLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-012000- /O.CON.KLOX.SC.Y.0008.000000T0000Z-110202T0500Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 400 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN WINDS WILL SLOWLY DIMINISH. * SEAS: COMBINED SEAS OF 7 TO 10 FEET WILL SUBSIDE SLOWLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/LOSANGELES
1 follow-up statement
474 WHUS76 KLOX 011716 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 916 AM PST TUE FEB 1 2011 PZZ655-020130- /O.CAN.KLOX.SC.Y.0009.110202T1100Z-110202T2300Z/ /O.NEW.KLOX.GL.A.0001.110202T1100Z-110202T2300Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 916 AM PST TUE FEB 1 2011 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN REPLACED WITH THIS GALE WATCH. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS ARE EXPECTED TO DEVELOP LATE TONIGHT INTO WEDNESDAY MORNING. WINDS WILL SLOWLY WEAKEN WEDNESDAY AFTERNOON. * SEAS: OCCASIONALLY STEEP SEAS OF 4 TO 6 FEET ARE EXPECTED. * IMPACTS: THE STRONGEST WINDS WILL OCCUR ALONG MALIBU AND THE THE SOUTHWEST...BUT THESE WINDS MAY ALSO FORM OVER AVALON HARBOR...WHICH COULD RESULT IN ROUGH AND DANGEROUS HARBOR CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ650-020130- /O.CAN.KLOX.SC.Y.0009.110202T1100Z-110202T2300Z/ /O.NEW.KLOX.GL.A.0001.110202T1100Z-110202T2300Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 916 AM PST TUE FEB 1 2011 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS ARE EXPECTED TO DEVELOP LATE TONIGHT INTO WEDNESDAY MORNING. WINDS WILL SLOWLY WEAKEN WEDNESDAY AFTERNOON. * SEAS: OCCASIONALLY STEEP SEAS OF 4 TO 6 FEET ARE EXPECTED. * IMPACTS: WINDS WILL BE STRONGEST FROM VENTURA HARBOR TO SANTA CRUZ ISLAND AND SOUTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ670-020130- /O.CON.KLOX.SC.Y.0008.000000T0000Z-110202T0500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 916 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN WINDS WILL DIMINISH QUICKLY. * SEAS: COMBINED SEAS OF 7 TO 9 FEET WILL SUBSIDE SLOWLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-020130- /O.CON.KLOX.SC.Y.0008.000000T0000Z-110202T0500Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 916 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN WINDS WILL QUICKLY WEAKEN AND SHIFT TO THE EAST. * SEAS: COMBINED SEAS OF 7 TO 9 FEET WILL SUBSIDE SLOWLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-020130- /O.CON.KLOX.SC.Y.0008.000000T0000Z-110202T0500Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 916 AM PST TUE FEB 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH LOCAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN WINDS WILL SHIFT TO THE NORTHEAST...AND AN ADDITIONAL ADVISORY MAY BE REQUIRED. * SEAS: COMBINED SEAS OF 7 TO 9 FEET WILL SUBSIDE SLOWLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DB/RK HTTP://WWW.WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 1, 3:30 AM PST, 30 minutes earlier.
Area forecast discussion, Feb 1, 3:30 AM PST, 30 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 AM PST TUE FEB 1 2011 .SYNOPSIS... HIGH PRESSURE BUILDING INTO THE GREAT BASIN TODAY WILL BRING STRONG AND DAMAGING OFFSHORE WINDS TO THE AREA THROUGH THURSDAY. TEMPERATURES WILL REMAIN NEAR SEASONAL NORMALS. BY THE END OF THE WEEK...WINDS WILL DIMINISH AND TEMPERATURES WILL GRADUALLY WARM . && .SHORT TERM (TODAY-THU)... WEAK ONSHORE FLOW WITH A GOOD ONSHORE TREND TO THE NORTH HAS RESULTED IN A SMALL MARINE LAYER WHICH COVERS PORTIONS OF THE L.A. COAST...THE SANTA MONICA RANGE...AND THE SAN FERNANDO VALLEY. THESE CLOUDS WILL DISSIPATE QUICKLY AFTER SUNRISE. LOW CLOUDS HAVE ALSO ADVECTED DOWN THE SALINAS RIVER VLY AND INTO THE PASO ROBLES AREA. A WEAK ONSHORE PUSH ACROSS THE CENTRAL COAST HAS ALSO BROUGHT SOME LOW CLOUDS TO THAT AREA AS WELL. A SUNDOWNER CONTINUES TO BRING ADVISORY LEVEL WIND GUSTS TO THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE AS WELL AS THE AREAS BELOW THEM ACROSS THE SBA SOUTH COAST. HGTS AND THICKNESS UP A LITTLE TODAY WILL BUMP TEMPS UP A DEGREE OR TWO. BIG NEWS IS THE WIND EVENT THAT STARTS TONIGHT. HIGH PRESSURE BUILDS INTO NEVADA. UPPER FLOW SHIFTS TO THE NE...INCLUDING THE RIGHT FRONT EXIT REGION OF A 100 KT JET. COLD AIR STARTS AROUND MIDNIGHT AND BY WEDNESDAY AFTERNOON THERE IS A 6 DM DECREASE IN THICKNESS. ALL OF WHICH ADDS UP TO A BIG WIND EVENT. WINDS WILL HIT WARNING LEVELS BETWEEN 10 PM AND MIDNIGHT IN THE LA/VTA/SANTA MONICA MTNS AS WELL AS THE SANTA CLARITA VLY...THE WESTERN FOOTHILLS OF THE SAN FERNANDO VLY...AND THE EASTERN PORTIONS OF VENTURA VLYS. THE MTNS WILL SEE GUSTS OF 65 TO 70 MPH WHILE THE VLYS WILL SEE GUSTS 60 TO 65 MPH. WIND ADVISORIES FOR GUSTS FROM 45 TO 50 MPH ARE ALSO OUT FOR THE L.A. COAST...THE VTA COAST AND CATALINA ISLAND. THE USUALLY WIND SHELTERED AVALON HARBOR WILL SEE 45 MPH GUSTS AND VERY ROUGH SEAS PEOPLE WITH CONCERNS ABOUT THE HARBOR SHOULD SEE THE MARINE WEATHER STATEMENT LAXMWSLOX FOR MORE DETAILS ABOUT THE POTENTIALLY DANGEROUS EFFECTS OF STRONG WINDS AND LARGE WIND WAVES. THE COLD AIR ADVECTION ENDS MID AFTERNOON WEDNESDAY AND THIS COMBINED WITH THE TYPICAL DIURNAL PATTERN WILL ALLOW FOR A DECREASE IN THE WINDS. IT WILL STILL BE BREEZY HOWEVER AND AREAS WHERE THERE ARE WARNINGS MAY WELL NEED ADVISORIES. THE ONE EXCEPTION IS THE LA MTNS SPECIFICALLY THE SAN GABRIEL RANGE WHERE THE NAM CONTINUES TO FORECAST WARNING LEVEL WINDS THROUGH THU MORNING AND THE WIND WARNING EXTENDS THERE THROUGH THU MORNING. THERE WILL BE ANOTHER DIURNAL BUMP UP THU MORNING AND ANOTHER ROUND OF WIND ADVISORIES MAY BE NEEDED. SINCE THERE WILL BE NO COLD AIR ADVECTION DURING THIS PERIOD WARNING LEVEL WINDS ARE NOT EXPECTED. WITH THICKNESS PLUMMETING TO 544 DM WEDNESDAY MAX TEMPS WILL COOL INTO THE LOWER TO MID 60S DESPITE THE ADIABATIC DOWNSLOPE WARMING. MIN TEMPS THURSDAY MORNING WILL BE VERY TRICKY WITH FAIRLY WARM READINGS IN THE WINDY AREAS AND MUCH COLDER TEMPS IN THE WIND SHELTERED AREAS. THURSDAY WILL BE A LITTLE WARMER AS HGTS RECOVER AND OFFSHORE FLOW CONTINUES. .LONG TERM (FRI-MON)... GFS AND EC AGREE THAT A PLEASANT BUT DULL WEATHER PATTERN IS ON TAP FOR THE EXTENDED PERIOD WITH A LARGE ELONGATED RIDGE HUGGING THE WEST COAST AND WEAK OFFSHORE FLOW AT THE SURFACE. LOOK FOR DRY CONDITIONS WITH MOSTLY CLEAR SKIES AND MAX TEMPS 5 TO 8 DEGREES ABOVE NORMAL. && .AVIATION... 01/1145Z SOME STRATUS HAS DEVELOPED ACROSS THE LOS ANGELES COUNTY COAST AND VALLEYS...ON THE CENTRAL COAST...AND ACROSS INTERIOR SLO COUNTY. CIGS WILL BE MOSTLY MVFR TO HIGH IFR ACROSS L.A. COUNTY...AND IFR TO LIFR ACROSS SLO AND NRN SBA COUNTIES. EXPECT STRATUS TO BURN OFF BY MID TO LATE MORNING. GUSTY N WINDS WILL CAUSE SOME LLWS AND MDT UDDFS ACROSS SRN SBA COUNTY THROUGH MID MORNING. STRONG AND GUSTY NE WINDS ARE EXPECTED TO DEVELOP OVER THE MTNS AND VLY AREAS OF L.A. AND VTU COUNTIES LATE TONIGHT...AND ACROSS MUCH OF THE VTU COUNTY COASTAL PLAIN. WITH THESE WINDS...EXPECT AREAS OF LLWS AND MDT TO STG UDDFS AT MOST AIRFIELDS OF L.A. AND VTU COUNTIES. KLAX...MODERATE CONFIDENCE IN TAF. JUST SCATTERED CLOUD DECK AT THIS TIME. EXPECT MVFR CIGS TO RETURN. THERE IS A 10 TO 20 PERCENT CHANCE THAT CIGS WILL NOT RETURN...AND A 20 TO 30 PERCENT CHANCE THAT IF THEY DO...THEY WILL LINGER UNTIL AS LATE AS 19Z. THERE IS A 10 TO 20 PERCENT CHANCE THAT NE TO E WINDS WILL REACH 10 KT BETWEEN 10Z AND 16Z THU. KBUR...MODERATE CONFIDENCE TAF. THERE IS A 20 TO 30 PERCENT CHANCE CIGS WILL SLIP INTO THE IFR CATEGORY...AND A 20 TO 30 PERCENT CHANCE CIGS WILL LINGER UNTIL AS LATE AS 18Z. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...RORKE AVIATION...BRUNO SYNOPSIS...ASR WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 31, 3:23 PM PST, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 323 PM PST MON JAN 31 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-011400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 323 PM PST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY NORTH TO NORTHEAST WINDS WILL AFFECT THE SANTA YNEZ MOUNTAINS AND SOUTH COASTAL SECTIONS OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS THIS EVENING THROUGH THE OVERNIGHT HOURS. IT WILL BE CHILLY TONIGHT...WITH LOCAL FROST IN THE OJAI AND SANTA YNEZ VALLEYS...AND THE COLDEST VALLEY LOCATIONS IN THE LOS ANGELES COUNTY VALLEYS AND THE SANTA MONICA MOUNTAINS. THERE IS A HIGH RISK OF RIP CURRENTS ACROSS THE BEACHES OF VENTURA COUNTY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY GUSTY NORTH TO NORTHEAST WINDS WILL AFFECT THE SANTA YNEZ MOUNTAINS AND SOUTH COASTAL SECTIONS OF SANTA BARBARA COUNTY BELOW PASSES AND CANYONS TUESDAY MORNING. WIDESPREAD STRONG AND GUSTY NORTHEAST WINDS WILL LIKELY AFFECT MUCH OF VENTURA AND LOS ANGELES COUNTIES TUESDAY NIGHT THROUGH THURSDAY WITH POSSIBLE DAMAGING WINDS ACROSS THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. IT WILL BE CHILLY EACH NIGHT THROUGH FRIDAY...WITH LOCAL FROST POSSIBLE IN THE OJAI AND SANTA YNEZ VALLEYS...AND WIND SHELTERED COLDER VALLEY LOCATIONS IN THE LOS ANGELES COUNTY VALLEYS AND THE SANTA MONICA MOUNTAINS. A HIGH RIP CURRENT RISK WILL AFFECT VENTUA COUNTY BEACHES. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 3:06 AM PST | High Wind Warning | LOX | Los Angeles | 36 hr |
| Feb 1, 3:06 AM PST | Wind Advisory | LOX | Los Angeles | 49 hr |
| Feb 1, 9:16 AM PST | Gale Watch | LOX | 5 hr | |
| Feb 1, 2:34 PM PST | Small Craft Advisory | LOX | 23 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.